Wishlist Cart
  • 28%
    origin4
  • 28%
    origin0
  • 28%
    origin1
  • 28%
    origin2
  • 28%
    origin3
Excedrin Migraine, 300 Coated Caplets

$26.99 $37.29 (28% off )

$24.29 ($100 over 10% DC)

LINE it!

  • xcedrin Migraine contains acetaminophen, aspirin, and Therapeutically Active Caffeine.
  • A noticeable reduction in pain within 30 minutes
  • Major improvements in their ability to take part in normal activities
  • Expiration : 03/01/2021
  • Availability : In stock
  • Shipping Weight : 0.3lbs
  • Quantity :
    up
    down
  • Product Description

    Get fast, effective headache relief. Watch this video to see how Excedrin works to relieve your migraine.

    Excedrin Migraine is the first non-prescription migraine pain reliever that combines acetaminophen and aspirin, along with caffeine to relieve migraine pain symptoms. In clinical studies, after taking Excedrin Migraine, patients with moderate to severe migraines experienced effective migraine relief with just one dose.

    Supplement Facts
    Ingredients

    Active (In Each Tablet): Acetaminophen 250 Mg...Purpose: Pain Reliever, Aspirin 250 Mg...Purpose: Pain Reliever, Caffeine 65 Mg (Nsaid)*...Purpose: Pain Reliever. Inactive: Benzoic Acid, Carnauba Wax, FD&C Blue 1, Hydroxypropylcellulose, Hypromellose, Microcrystalline Cellulose, Mineral Oil, Polysorbate 20, Povidone, Propylene Glycol, Simethicone Emulsion, Sorbitan Monolaurate, Stearic Acid, Titanium Dioxide.
    Expiration
    03/01/2021
  • Write a Reviews
    Review your recent purchase Share your opinions about the Items that you recently purchased.

Menu
ln
search
TOP
Free Shipping
$49
You have no items in your shopping cart.

Thank you for visiting VITATRA.

  • Destination
  • Language